The Sufficient Conditions for M[[S,w]] to be T[[S,w]]-Noetherian R[[S,w]]-module

Ahmad Faisol, Fitriani Fitriani


In this paper, we investigate the sufficient conditions for T[[S,w]] to be a multiplicative subset of skew generalized power series ring R[[S,w]], where R is a ring, T Í R a multiplicative set, (S,≤) a strictly ordered monoid, and w : S®End(R) a monoid homomorphism. Furthermore, we obtain sufficient conditions for skew generalized power series module M[[S,w]] to be a T[[S,w]]-Noetherian R[[S,w]]-module, where M is an R-module.


monoid homomorphism; multiplicative set; skew generalized power series; strictly ordered monoid; T-Noetherian

Full Text:



Adkins, W. A., & Weintraub, S. H. (2012). Algebra: an approach via module theory (Vol. 136). Springer Science & Business Media.

Anderson, D. D., & Dumitrescu, T. (2002). S-Noetherian rings. Communications in Algebra, 30(9), 4407-4416

Baeck, J., Lee, G., & Lim, J.W. (2016). S-Noetherian Rings and Their Extensions, Taiwanese Journal of Mathematics, 20(6), 1231–1250.

Faisol, A., Surodjo, B., & Wahyuni, S. (2016). Modul Deret Pangkat Tergeneralisasi Skew T-Noether, Prosiding Seminar Nasional Aljabar, Penerapan, dan Pembelajarannya, 95–100.

Faisol, A., Surodjo, B., & Wahyuni, S. (2018). The Impact of The Monoid Homomorphism on The Structure of Skew Generalized Power Series Rings, Far East Journal of Mathematical Sciences, 103(7), 1215–12275.

Faisol, A., Surodjo, B., & Wahyuni, S. (2019(1)). The Sufficient Conditions for R[X]-module M[X] to be S[X]-Noetherian, European Journal of Mathematical Sciences, 5(1), 1–13.

Faisol, A., Surodjo, B., & Wahyuni, S. (2019(2)). T[[S]]-Noetherian Property on Generalized Power Series Modules, JP Journal of Algebra, Number Theory and Applications, 43(1), 1–12.

Faisol, A., Surodjo, B., & Wahyuni, S. (2019(3)). The Relation between Almost Noetherian Module, Almost Finitely Generated Module and T-Noetherian Module, J. Phys.: Conf. Ser. 1306 012001.

Gilmer, R. (1984). Commutative Semigroups Rings, University of Chicago Press, Chicago.

Goodearl, K.R., & Warfield, R.B. (2004). An Introduction to Noncommutative Noetherian Rings, London Mathematical Society Stundent Texts 61, Cambridge University Press, Chambridge.

Lam, T.Y. (2001). A First Course in Noncommutative Rings, Graduate Texts in Mathematics 131, Springer-Verlag, New York.

Mazurek, R., & Ziembowski, M. (2008). On Von Neumann Regular Rings of Skew Generalized PowerSeries, Comm. Algebra, 36, 1855–1868.

Padashnik, F., Moussavi, A., & Mousavi, H. (2016). S-Noetherian Generalized Power Series Rings.

Ribenboim, P. (1990). Generalized Power Series Rings, In Lattice, Semigroups and Universal Algebra, Plenum Press, New York, 271–277.

Ribenboim, P. (1992). Noetherian Rings of Generalized Power Series, J. Pure Appl. Algebra, 79, 293–312.

Varadarajan, K. (1982). A Generalization of Hilbert’s Basis Theorem, Communications In Algebra, 10, 2191-2204.

Varadarajan, K. (2001). Generalized Power Series Modules, Comm. Algebra, 29(3), 1281–1294.

Zhongkui, L. (2007). On S-Noetherian Rings, Arch. Math., 43, 55–60.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.


Creative Commons License
Al-Jabar : Jurnal Pendidikan Matematika is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.